# SDR IPXA2015091793612

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: General aviation
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: A5734010000400
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, RT WING FUEL ACCESS ANGLE 642EB IS LEAKING.  R & R PANEL IAW MM 28-11-22.
